Junior Strength Advil
Fever from Colds or Flu Chewables
Junior Strength Advil Fever from Colds or Flu comes in a chewable format, so it’s easy to dose. Plus, it comes in fruity tastes kids love. For ages 2–12.
TEMPORARILY REDUCES FEVER AND RELIEVES MINOR ACHES AND PAIN DUE TO:
- sore throat
PURPOSE: Fever reducer / Pain reliever
Doses may be repeated every 6-8 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor.
Please read all instructions prior to use.
Keep out of reach of children. Consult a doctor if the pain or fever persists for more than 3 days. Do not use if child has kidney or liver disease or is dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake. Do not use for stomach pain unless directed by a doctor. Do not exceed the recommended dose unless advised by a doctor.
Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives, asthma or shock) after using ASA, other salicylates or anti-inflammatory drugs or any of the listed ingredients. Before use consult a doctor or pharmacist if your child has peptic ulcers, high blood pressure, heart failure, is under a doctor’s care for any serious condition, or is taking any other drug. Stop use and call your doctor if:
- Your child does not get any relief within 24 hours.
- The pain or fever persists for more than three days.
- Redness or swelling is present in the painful area.
- Sore throat is severe, lasts for more than two days or occurs with fever or headache.
- Your child has had side effects (such as abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing in the ears, dizziness or any change in vision, fluid retention, itching or skin rashes) from using fever reducers or pain relievers.
In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.
Phenylketonurics: Contains phenylalanine 4.2 mg per tablet.
Active Ingredient(s): Ibuprofen 100 mg
Aspartame, cellulose acetate pthalate, D&C red No. 27, FD&C red No. 40, flavour, gelatin, magnasweet, magnesium stearate, mannitol, microcrystalline cellulose, silicon dioxide, sodium starch glycolate.
Aspartame, cellulose acetate pthalate, D&C red No. 30, FD&C blue No. 2, flavour, gelatin, magnasweet, magnesium stearate, mannitol, microcrystalline cellulose, silicon dioxide, sodium starch glycolate.
Aspartame, cellulose acetate phthalate, FD&C blue No. 1, FD&C blue No. 2, flavour, gelatin, magnasweet, magnesium stearate, mannitol, microcrystalline cellulose, silicon dioxide, sodium starch glycolate.